CSpace
OPTIMAL STOPPING BY MEANS OF POINT PROCESS OBSERVATIONS WITH APPLICATIONS IN RELIABILITY
JENSEN, U; HSU, GH
1993-08-01
Source PublicationMATHEMATICS OF OPERATIONS RESEARCH
ISSN0364-765X
Volume18Issue:3Pages:645-657
AbstractA problem in reliability is considered in which only partial information is available. Some technical system is assumed to work in one of N unobservable states. The changes of the states are driven by a Markov process with known characteristics. The system fails from time to time according to a point process with a failure rate (intensity) which depends on the unobservable state. After failure a minimal repair is carried out immediately which leaves the state of the system unchanged. It is investigated under which conditions there exists an optimal time to stop operating the system with respect to some reward functional. The only available information is given by the failure point process observations. An explicit solution to this optimal stopping problem with partial information is derived. The problem is solved in the martingale framework. Results for monotone stopping problems are used and a generalization of the so-called monotone case is considered. The well-known disruption or disorder or detection problem is a special case (N = 2) and will be examined in the given context.
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:A1993LT62800011
PublisherINST OPERATIONS RESEARCH MANAGEMENT SCIENCES
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28434
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JENSEN, U,HSU, GH. OPTIMAL STOPPING BY MEANS OF POINT PROCESS OBSERVATIONS WITH APPLICATIONS IN RELIABILITY[J]. MATHEMATICS OF OPERATIONS RESEARCH,1993,18(3):645-657.
APA JENSEN, U,&HSU, GH.(1993).OPTIMAL STOPPING BY MEANS OF POINT PROCESS OBSERVATIONS WITH APPLICATIONS IN RELIABILITY.MATHEMATICS OF OPERATIONS RESEARCH,18(3),645-657.
MLA JENSEN, U,et al."OPTIMAL STOPPING BY MEANS OF POINT PROCESS OBSERVATIONS WITH APPLICATIONS IN RELIABILITY".MATHEMATICS OF OPERATIONS RESEARCH 18.3(1993):645-657.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JENSEN, U]'s Articles
[HSU, GH]'s Articles
Baidu academic
Similar articles in Baidu academic
[JENSEN, U]'s Articles
[HSU, GH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JENSEN, U]'s Articles
[HSU, GH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.